BibTeX record journals/jota/BotC12

download as .bib file

@article{DBLP:journals/jota/BotC12,
  author    = {Radu Ioan Bot and
               Ern{\"{o}} Robert Csetnek},
  title     = {On Some Erroneous Statements in the Paper "Optimality Conditions for
               Extended Ky Fan Inequality with Cone and Affine Constraints and Their
               Applications" by A. Cap{\u{a}}t{\u{a}}},
  journal   = {J. Optim. Theory Appl.},
  volume    = {153},
  number    = {2},
  pages     = {546--550},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10957-011-9969-1},
  doi       = {10.1007/s10957-011-9969-1},
  timestamp = {Tue, 07 Apr 2020 14:39:53 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/BotC12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics